# SDR 2002F01028

- Difficulty date: November 1, 2002
- Submitted: November 26, 2002
- Operation: General aviation
- Aircraft: N56418
- Make and model: Piper PA-28R-200
- Aircraft serial: 28R7335434
- Engine: Lyc IO360A1A
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Shutoff Valve
- Condition: Failed
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FUEL SHUTOFF VALVE UNIVERSAL FAILED WHILE TURNING OFF FUEL.  THIS PART IS NO LONGER USED ON NEWER AC AND PART NUMBER NOT LISTED IN THE PARTS BOOK.
